# SDR AALA2018080319018

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 3,405 hours, 1,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR WILL NOT ARM.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE RIGHT FORWARD PROXIMITY SWITCH IAW AMM 52-73-11, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
